Title: On a moment problem for rational matrix-valued functions
Authors: Fritzsche, B ×
Kirstein, B
Lasarow, Andreas #
Issue Date: Oct-2003
Publisher: Elsevier science inc
Series Title: Linear algebra and its applications vol:372 pages:1-31
Abstract: The papers deals with a finite moment problem for rational matrix-valued functions. We present a necessary and sufficient condition for the solvability of the problem. In the nondegenerate case we construct a particular solution which has interesting extremal properties. (C) 2003 Elsevier Inc. All rights reserved.
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science